# SDR SWIA202008252004

- Difficulty date: July 11, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL600*
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 573-669
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE SEAT RAIL HAS CORROSION ON MULTIPLE FASTENERS, FS573.00 669.00. (MARKED) (C-CHECK  8/23/2020)   INSTALLED NEW SEAT RAIL ON R/H SIDE  BETWEEN FS573.00-FS669.00 / REF CRJ700 AMM.
